Saint Cloud, FL
A 30-year-old male asked:
Can when i was 16 i was prescribed a barbiturate for sleeping from my dr while i was taking it i had 2 seizures is this possible ?
2 doctor answers • 5 doctors weighed in
Pediatrics 34 years experience
It's possible but...: Realize that a person can have a seizure for many reasons. Having a seizure does not have to be related to his medication, his diet, his activities, etc...
5.7k viewsReviewed >2 years ago
Addiction Medicine 36 years experience
See below: It is always possible to have an increased risk of seizure when reducing the amount of barbiturate used from a prior dose.
5.4k viewsReviewed >2 years ago
Last updated Mar 1, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.